Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Gained weight after using folli hair tabs. Put on radiance tabs. Need your advise either to stop it or use it again.

Hi i have been using folli hair tabs on and off for past three years .. i was 49 kgs then and now i am 62kg. i was also put on radiance tabs . my hair fall starts as soon as i am asked to switch on other tabs. or i stop taking them and stop prescribed scalp applications kindly advise as i am again put on folli hair tabs .
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I do not know what the folli hair tabs are and therefore cannot advice you on the same. However if you gained weight after using these medications, it would help to stop using these medications. I also think that there are many other medications that are effective for hair loss.

I hope this helps. Take care and have a lovely day!
Answered: Sun, 26 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor